This month I started to use contraceptive pills for the first time. Everyday I take them at the same time, maybe 20min later or sooner. Yesterday was the 9th day of taking the pills and I had sex without any other protection, and he ejaculated in me. After that there was a small amount of blood, I tried to clean myself afterwards but ir was painful, coulndn't do it. The next day I was having a headache and I didin't wanted to eat anything. Does this mean something? Should I take plan B? I really don't want to, but I'm scared because I used contraceptive pills for a very short period of time
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2016 • 0 answers
Posted 26 Jan 2017 • 1 answer
Posted 17 Apr 2017 • 0 answers
Posted 1 May 2017 • 1 answer
Can I be pregnant after having sex 2 months earlier? I had my first period heavy and 2 light period?
Posted 25 May 2017 • 1 answer